Jump to content
helplinedonate

Kiel

Members
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kiel

  • Rank
    Newbie
  1. I just wanted to provide a quick update here. My father followed your advice, Dr. Okun, and he's doing much better! He stopped taking the Entacapone, and his Dyskinesia (foor tremor) was dramatically reduced! It is still present, but it's much more tolerable for him now, which has greatly improved his quality of life. He was even able to enjoy the Holidays! Thanks so much, Dr. Okun.
  2. Thanks for all the help, Doctor. I will let my Dad know about all of this. We'll see if stopping the Entacapone helps, and if not, we'll try to convince his Doctor to prescribe Amantadine to see if that will help him. Thanks again, and Merry Christmas!
  3. Thank you for the response, Doctor. My dad just saw his Doctor, and all he told him was to adjust his medicine as needed. He believed it was the medicine and Dyskinesia, rather than a progression of Parkinson's (my Dad has managed the disease very well so far). My Dad said he did ask his Doctor about the Amantadine, but his Doctor told him it was an old medicine that had the same properties as the Entacapone, and wouldn't help him. Is this correct, or could Amantadine still help?
  4. Anyone there? I think my Dad is getting worse now, and I'm getting very concerned. He's shaking/tremoring very badly whether on or off his medicine, and his quality of life has rapidly dimished. He did call his Doctor, who told just to "keep doing what he's doing", and didn't seem very concerned. I'm not sure if he really understands what's happening with my Dad, but he's going to try to get in sooner to see him, if possible. In the meantime, any responses or advice would be appreciated.
  5. Hello, my name is Kiel, and I'm speaking here in behalf of my dad, Richard (he has trouble typing). He has had Parkinson's for about 8 years now, and has been on Cardilopa-Levodopa for as many years. However, in recent years, he has begun having issues with this medicine after his doctor increased the dosage and also put him on another medicine called Entacapone. He normally has tremors/shaking in his hands, arms, and mouth, but when on the medicine, this stops, and something else starts in it's place. When he first takes his medicine, the shaking stops in his arms and face, but his feet the begin to shake uncontrollably. This happens until the medicine has worn off, at which point it stops and his regular tremors gradually return. Since increasing his dosage and taking the Entacapone, the foot tremor has gotten worse. Is this Dyskinesia, or Levodopa induced tremor? If so, would the drug Amantadine (or any other medications) be able to help him? Or, Could it be something else? He is going to see his doctor in about two weeks, but wanted me to ask here in the meantime. This foot tremor when on the medicine is really impacting his quality of life now, and any information you could provide would greatly appreciated.
×